MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012536-80
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The investigation was unable to determine a conclusive cause for the reported difficulties.It is possible that the device interacted with the anatomy and the balloon catheter during the procedure resulting in the reported difficult to remove.During the removal attempt the device interacted further with the guiding catheter and anatomy, resulting in the reported stent material deformation; however, without the device to examine, this cannot be confirmed.The surgical procedure in order to remove the delivery catheter and the remaining portion of the stent as based on case circumstances.Based on the information reviewed, there is no indication of a product quality issue with respect to design, manufacture or labeling.Na.
 
Event or Problem Description
It was reported that this was a procedure to treat a right common iliac artery.An absolute pro 8x80x135 self expanding stent (ses) was inserted and deployed.However, when removing the balloon catheter, it was noticed the stent had become caught on the catheter.When the delivery catheter was removed from the anatomy, it was observed the stent had become stretched and 1/2 of it had come out of the anatomy while removing the catheter.Therefore, the physician made the decision to transfer the patient to surgery and remove the delivery catheter and the remaining portion of the stent.No additional information as provided.

Brand Name
ABSOLUTE PRO VASCULAR
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11445999
Report Number2024168-2021-01861
Device Sequence Number3618781
Product Code NIP
UDI-Device Identifier08717648176166
UDI-Public08717648176166
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number1012536-80
Device Catalogue Number1012536-80
Device Lot Number0082561
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight53